DOI QR코드

DOI QR Code

A CLASSIFICATION OF (κ, μ)-CONTACT METRIC MANIFOLDS

Yildiz, Ahmet;De, Uday Chand

  • Received : 2010.12.16
  • Published : 2012.04.30

Abstract

In this paper we study $h$-projectively semisymmetric, ${\phi}$-pro-jectively semisymmetric, $h$-Weyl semisymmetric and ${\phi}$-Weyl semisym- metric non-Sasakian ($k$, ${\mu}$)-contact metric manifolds. In all the cases the manifold becomes an ${\eta}$-Einstein manifold. As a consequence of these results we obtain that if a 3-dimensional non-Sasakian ($k$, ${\mu}$)-contact metric manifold satisfies such curvature conditions, then the manifold reduces to an N($k$)-contact metric manifold.

Keywords

semisymmetric spaces;($k$, ${\mu}$)-contact metric manifolds;non-Sasakian manifolds;${\eta}$-Einstein manifolds;$h$-projectively semisymmetric;${\phi}$-projectively semisymmetric;$h$-Weyl semisymmetric;${\phi}$-Weyl semisymmetric

References

  1. D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), no. 1-3, 189-214. https://doi.org/10.1007/BF02761646
  2. E. Boeckx, A full classification of contact metric (k; $\mu$)-spaces, Illinois J. Math. 44 (2000), no. 1, 212-219.
  3. E. Boeckx, P. Buecken, and L. Vanhecke, $\phi$-symmetric contact metric spaces, Glasg. Math. J. 41 (1999), no. 3, 409-416. https://doi.org/10.1017/S0017089599000579
  4. U. C. De, A. A. Shaikh, and S. Biswas, On $\Phi$-recurrent Sasakian manifolds, Novi Sad J. Math. 33 (2003), no. 2, 43-48.
  5. O. Kowalski, An explicit classification of 3-dimensional Riemannian spaces satisfying R(X, Y ) ${\cdot}$ R = 0, Czechoslovak Math. J. 46(121) (1996), no. 3, 427-474.
  6. B. J. Papantoniou, Contact Riemannian manifolds satifying R($\varepsilon$,X) ${\cdot}$ R = 0 and $\varepsilon$ $\in$ (k, $\mu$)-nullity distribution, Yokohama Math. J. 40 (1993), no. 2, 149-161.
  7. Z. I. Szabo, Structure theorems on Riemannian spaces satisfying R(X, Y ) ${\cdot}$ R = 0. I. The local version, J. Differential Geom. 17 (1982), no. 4, 531-582.
  8. T. Takahashi, Sasakian $\phi$-symmetric spaces, Tohoku Math. J. (2) 29 (1977), no. 1, 91-113. https://doi.org/10.2748/tmj/1178240699
  9. S. Tanno, Ricci Curvatures of contact Riemannian manifolds, Tohoku Math. J. (2) 40 (1988), no. 3, 441-448. https://doi.org/10.2748/tmj/1178227985
  10. J. Vilms, Submanifolds of Euclidean space with parallel second fundamental form, Proc. Amer. Math. Soc. 32 (1972), 263-267.
  11. K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies 32, Princeton University Press, 1953.

Cited by

  1. CERTAIN SEMISYMMETRY PROPERTIES OF (𝜅, 𝜇)-CONTACT METRIC MANIFOLDS vol.53, pp.4, 2016, https://doi.org/10.4134/BKMS.b150638
  2. ϕ-semisymmetric generalized Sasakian space-forms vol.21, pp.2, 2015, https://doi.org/10.1016/j.ajmsc.2015.01.002
  3. ON GENERALIZED QUASI-CONFORMAL N(k, μ)-MANIFOLDS vol.31, pp.1, 2016, https://doi.org/10.4134/CKMS.2016.31.1.163